Ok, I've been on birth control pills for two months now (this being my second). Even though I'm on the pill my bf and i play it safe and almost always use a condom. The first time this month that we didn't use a condom was 4 days ago. That night i took the last light colored pill. The day after, I took the first of the darkest colored pills (the ones that make you start your period). Well i just took my third dark pill and my period still hasn't started. I'm worried because last month i started the day i took my first pill. I take them at 10pm just in case it matters. Am i pregnant or is it common to be three days late? Im on Ortho Tri-Cyclen btw. Any help would be excellent! thanks again!
Posts: 1 | From: Clarksvegasdalesville | Registered: Aug 2008
| IP: Logged |
It sometimes takes a couple of days for the hormone levels to drop enough to make you period start. I know that for me it takes 3 or 4 days. If you've been using the pill correctly for the past two months (on time, no missed pills) then you'd be protected from pregnancy. Try not to stress too much. If your period still hasn't started in a couple days you can take a pregnancy test, but the pill is 99.7% effective with perfect use, so the chances of pregnancy are really low.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.